# SDR SWAA2021031148143

- Difficulty date: February 3, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 39,462 hours, 23,697 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Fairing
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FAIRING 543BB PRELOAD PAD INBARD AND OUTBOARD AT LT WING (2 EA) / REPLACED FAIRING 543BB PRELOAD PAD INBOARD AND OUTBOARD AT LT WING (2EA) IAW B737-700 AMM 27-51-28-820-802 STEP 3A THRU 3H(2) AND 3H(5;6) TOOL USED P/N DSY-1100 S/N 26508 D/D 27-JAN-22
